# SDR UPS96205790

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Tie
- Part number: 69144723
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED STR 7 LEFT TIE AT STA 950 CRACKED.  REMOVED AND REPLACED STA IAW SRM 53-10-1, 51-30-6, 51-30-5, AND 51-30-2.
